Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

High BP, restlessness, nauseous, high body temperature, mascular pain. What could these symptoms mean?

Hi doctor. I am a 48 year old female. About 4 years ago i was diagnosed with high blood pressure. Lately i have been feeling restlessness, nauseous, my body temperature is high and my muscles are a bit painful. These are the same symptoms i had before i found out i had hypertension. Please help. What could these symptoms mean?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
Hypertension, nausea, high body temperature and muscular pain suggest high adrenaline levels in body. It can be due to stress, alcoholism, adrenal gland disease and thyroid disease. Adrenaline/nor adrenaline helps body to deal with 'fight or flight' situations but its excess can put our body to a stressful situation.
Visit your treating doctor and get tests like MRI, blood and urine tests for catecholamine and metanephrine levels.
Hope it helps.
Take Care!
Answered: Fri, 12 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor